# SDR DALA1138540627

- Difficulty date: May 13, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE HAS CORROSION THRU-OUT.  REPLACED GATE AT SAA ON N/R CARD 194538.
